# SDR 97ZZZX4688

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 2588880901
- Condition: Shorted
- Location: Avionics Bay
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

LOG BOOK ENTRY:  EXCESSIVELY HARD LOWER RUDDER INPUTS LEFT AND RIGHT INDEPENDANT OF PILOT ACTION OR INPUT.  VISUAL INDICATION OF SAME ON COCKPIT RUDDER INDICATOR.  FOUND LOWER YAW DAMPENER RACK CONNECTOR WET WITH WATER.  GALLEY FLOOR DRAIN SYSTEM AT FAULT.  REPAIRED DRAIN SYSTEM AS REQUIRED TO ACHIEVE PROPER FLOW TO DRAIN MAST.  ALSO, RE-SEALED ALL FORWARD GALLEY FLOORS AND TRACK ASSY'S.  REPLACED RACK CONNECTOR PRECAUTIONARY.
